Some new Hardy spaces on locally compact Vilenkin groups
Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 117-138
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Shanzhen Lu 1 ; Dachun Yang 1
@article{10_4064_cm_65_1_117_138,
author = {Shanzhen Lu and Dachun Yang},
title = {Some new {Hardy} spaces on locally compact {Vilenkin} groups},
journal = {Colloquium Mathematicum},
pages = {117--138},
year = {1993},
volume = {65},
number = {1},
doi = {10.4064/cm-65-1-117-138},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-65-1-117-138/}
}
TY - JOUR AU - Shanzhen Lu AU - Dachun Yang TI - Some new Hardy spaces on locally compact Vilenkin groups JO - Colloquium Mathematicum PY - 1993 SP - 117 EP - 138 VL - 65 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-65-1-117-138/ DO - 10.4064/cm-65-1-117-138 LA - en ID - 10_4064_cm_65_1_117_138 ER -
Shanzhen Lu; Dachun Yang. Some new Hardy spaces on locally compact Vilenkin groups. Colloquium Mathematicum, Tome 65 (1993) no. 1, pp. 117-138. doi: 10.4064/cm-65-1-117-138
Cité par Sources :